Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Have you had a kidney transplant or are waiting for one? Then visit the Organ Transplant Community and the Diabetes and Kidney Community to share your experiences with other community members!

    Are you newly diagnosed? Use the WebMD search engine to read articles like Understanding Kidney Disease.
    diarreha
    avatar
    Anon_12802 posted:
    Is there anything you can safely take for chronic diarreha when you have Kidney disease..And is chronic diarreha a part of stage 4? I take Zocor and they took me off of it thinking that might be the culprit but that was 3 days ago and i still go at least 2x's a day. There are days i can't control it. Very frustrating! I can't even go to dinner with my family because most times it happens after i eat. My meds are metopolol 100mg, dilitizem 120mg, lisinopril10mg, norvasc 2.5mg. This has been going on for 2 yrs. Any help would be appreciated..TY
    Reply
     
    avatar
    John-SKPT responded:
    You really need to ask your doctors. They might suggest something like Immodium for occasional use, but I'm not at all sure about taking it on a daily, long term basis. So ask a professional.

    (I'm just wondering: are you having any peripheral edema, ankles, lower legs, wrists swelling up? It might be the body trying to rid itself of excess fluid in any way possible, and some is finding it's way out through the intestine. Are you yet on a fluid restricted regimen?)
     
    avatar
    kay0922 replied to John-SKPT's response:
    No edema..I feel just fine except for this..I did go to the DR like i said and he just told me to stop taking the zocor for a month and see. My weight hasen't changed a bit..No i have not been restricted yet..I'am at stage 4 yet all my labs are normal except the bun and creat..creat 2.1 bun 23.. phosphorus and hgb are well within normal limits and so are all other labs..I run protein in my urine but not very high amounts...
     
    avatar
    John-SKPT replied to kay0922's response:
    Thanks for added details. Sorry but I have no idea. It could be that the GI distress is a separate thing from the renal function. You might want to consider talking to a gastroenterologist.


    Spotlight: Member Stories

    before birth my gr grandson was Dx with grade 5 reflux bilaterally since then he has had 2 VCUG and renal scans he is 19 months old now and no improve...More

    Helpful Tips

    QUESTION
    MY DAUGHTER WAS JUST DIAGONSED WITH KINDEY FAILURE LAST YEAR SHE IS ALMOST 5 YEARS OLD AND I WAS WONDERING SHE HAS A BACTERIAL INFECTION IS ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.